# SDR CALA2016010494934

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE B FLOORBEAM, UPPER CHORD CORRODED AT STATION 520, LBL 40 - RBL44.  MAIN DECK ZONE B STATION 520, LBL 60 TO RBL 60, FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-10-51 REPAIR 2 FIG 201 REV 94.
